Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Skin rashes near testicles. Can Evion cream be used?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hi Doctor, I am 29 year old and getting married soon. Some scar/rash is developing on my underwear line near testicles on both sides since last month. I do masturbate at least thrice a week. It is increasing gradually now. It's not much itchy. Please suggest good medicines. I went to chemist shop they have suggest Evion cream. Is is good to appy near the public area? I can provide pics if required. My skin quality is also not good. Any medicine for glowing skin. Please Answer..Thank You !!
Posted Sat, 28 Apr 2012 in Skin Rash
Answered by Dr. Rhea Chanda 43 minutes later
Thanks for the query.
You could be having a fungal skin infection or a rash due to the elasticity of the underwear.Try to wear some loose underwear and apply vaseline at that location
If its a rash/infection then try soframycin cream.
Another possibility is that the area is not dried well after bath causing fungal infection.The differentiation should be made by a examination by the dermatologist.For better skin,overall,avoid oily spicy food.Plenty of water.
Vitamin supplementation/omega fatty acids may be of help.
High protein diet is recommended.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Follow-up: Skin rashes near testicles. Can Evion cream be used? 11 hours later
Thank you very much!! I am quite satisfied with your answer.
I think it is because of infection, so I will go for soframycin cream as advised. How many times, when and how long should I apply the cream in infected area?

Warm Regards,
Health Seeker
Answered by Dr. Rhea Chanda 11 minutes later

Thanks for writing again.

You can apply the cream 2-3 times a day till the infection clears. There may be some burning sensation immediately after application, but it usually stops soon.

If it continues, then stop using the cream. It suggests that, you may be sensitive to the cream.

Always apply on dry area.

I hope this answers your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor